Cyclic multicategories, multivariable adjunctions and mates

Cheng, E., Gurski, N. and Riehl, E. (2014) Cyclic multicategories, multivariable adjunctions and mates. Journal of K-Theory, 13 (02). pp. 337-396. ISSN 1865-2433

Abstract

Metadata

Authors/Creators:
  • Cheng, E.
  • Gurski, N.
  • Riehl, E.
Copyright, Publisher and Additional Information: © ISOPP 2013. Article available under the terms of the CC-BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: Adjunctions; mates; multicategories
Dates:
  • Published: April 2014
  • Published (online): 2 January 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 May 2016 08:44
Last Modified: 04 May 2020 13:30
Published Version: http://dx.doi.org/10.1017/is013012007jkt250
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number: https://doi.org/10.1017/is013012007jkt250

Download

Share / Export

Statistics